News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: 2 weeks diahrrea


 marjut - Sun Sep 11, 2005 10:10 am

I am 49, reasonably healthy, have reflux, take protonix 2 x's a day (40mg each) and have had 2 weeks of diahrrea. Any possible correlation of a treadmill stress (with dye) test & angiogram 2 weeks ago? I also have a horseshoe shaped kidney...is it time to go to th doctor?
 Shannon Morgan, CMA - Tue Sep 13, 2005 12:33 pm

User avatar Diarrhea is a common side of proton pump inhibitors such as Protonix, when did you start taking it?

Diarrhea is not a normal side effect of the isotopes used in nuclear stress tests.

Diarrhea for that long a period of time is dangerous, please call your doctor today.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here